Loading [MathJax]/jax/output/SVG/config.js
Sibirskii Zhurnal Vychislitel'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Zhurnal Vychislitel'noi Matematiki, 2000, Volume 3, Number 4, Pages 323–331 (Mi sjvm373)  

Estimates of the elements of inverse matrices for operators with banded matrices

T. V. Azarnova, I. A. Kolesnikov

Voronezh State University, Faculty of Applied Mathematics, Informatics and Mechanics
References:
Abstract: In this paper, we have received the concrete estimates of the elements of inverse matrices for the bounded operators with banded (finite-diagonal) matrices acting in abstract Banach space. The method is based on the analysis of the Fourier series of some strongly continuous periodic operator-valued functions.
Received: 27.01.2000
Revised: 05.04.2000
Bibliographic databases:
Document Type: Article
UDC: 517.984.3
Language: Russian
Citation: T. V. Azarnova, I. A. Kolesnikov, “Estimates of the elements of inverse matrices for operators with banded matrices”, Sib. Zh. Vychisl. Mat., 3:4 (2000), 323–331
Citation in format AMSBIB
\Bibitem{AzaKol00}
\by T.~V.~Azarnova, I.~A.~Kolesnikov
\paper Estimates of the elements of inverse matrices for operators with banded matrices
\jour Sib. Zh. Vychisl. Mat.
\yr 2000
\vol 3
\issue 4
\pages 323--331
\mathnet{http://mi.mathnet.ru/sjvm373}
\zmath{https://zbmath.org/?q=an:0960.65061}
Linking options:
  • https://www.mathnet.ru/eng/sjvm373
  • https://www.mathnet.ru/eng/sjvm/v3/i4/p323
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Sibirskii Zhurnal Vychislitel'noi Matematiki
    Statistics & downloads:
    Abstract page:314
    Full-text PDF :107
    References:74
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025